# SDR ASOA2013071508640

- Difficulty date: June 29, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,162 hours, 22,874 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BS 202 BULKHEAD AROUND PARKING BRAKE CABLE.  COMPLIED WITH EC/TC REO 601R-53-11-563 AND REO 601R-53-11-563, REV C.
